# SDR ABXA040315

- Difficulty date: August 9, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 84,095 hours, 27,098 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5643130
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 759, RIGHT BUTT LINE 8, WING CENTER SECTION, CORRODED.  FABRICATED REPAIR DOUBLER AND REPAIRED AREA IAW REA D857-49995-MR.
